MAUDE Adverse Event Report: DEROYAL INTERCONTINENTAL, S.R.L UMBILICAL CORD CLAMP, 100/CS, UMBILICAL CORD CLAMP, 100/CS; DEVICE, OCCLUSION, UMBILICAL

DEROYAL INTERCONTINENTAL, S.R.L UMBILICAL CORD CLAMP, 100/CS, UMBILICAL CORD CLAMP, 100/CS; DEVICE, OCCLUSION, UMBILICAL
Model Number 6833
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "when our nicu responder was with a new patient placing a cord clamp, she was unable to get it to stay locked and the clamp continued to bounce open." deroyal industries has requested that the sample be returned.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once more information becomes available.
 
Event or Problem Description
A user facility reported, "when our nicu responder was with a new patient placing a cord clamp, she was unable to get it to stay locked and the clamp continued to bounce open.".
 
Additional Manufacturer Narrative
A user facility reported, "when our nicu responder was with a new patient placing a cord clamp, she was unable to get it to stay locked and the clamp continued to bounce open." the sample, and others from the same lot, were returned to deroyal.Each of the samples were reviewed for deformities from molding, but no deformities were identified.Each sample was also applied to tubing.All devices snapped closed and did not pop open.Production records were reviewed for the lots returned, and no manufacturing issues could be identified.Pressure tests that are conducted at the end of production to ensure each sample closes with the proper amount of pressure were reviewed.Each sample was within the acceptable range.Shipping, packaging, and storage errors were also ruled out based on observations and testing.A complaint to sales ratio was conducted for the past two years and was found to be (b)(4).Root cause: based on testing and production record reviews, the problem could not be reproduced or identified.Because of this, no root cause could be established.Corrective and preventive actions: because no root cause could be established, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends surrounding this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if more information becomes available.

Brand Name
UMBILICAL CORD CLAMP, 100/CS, UMBILICAL CORD CLAMP, 100/CS
Common Device Name
DEVICE, OCCLUSION, UMBILICAL
Manufacturer (Section D)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR 
Manufacturer (Section G)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR  
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19950661
Report Number3004605321-2023-00004
Device Sequence Number12997256
Product Code FOD
UDI-Device Identifier50749756173792
UDI-Public50749756173792
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6833
Device Lot Number59423471
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown